# SDR YENA2023100401192

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 37,614 hours, 24,718 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Feel Unit
- Part number: 4246001005
- Part serial: 0604
- Condition: Failed
- Location: Aileron
- Part time: 37,614 hours, 24,718 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2467, BOS-CHS. 'FLIGHT CONTROLS STICKING/BINDING INFLT AND DON'T RETURN TO NEUTRAL; PERFORMED VISUAL INSPECTION OF AILERON CONTROL CABLES IAW AMM 27-11-03. NO DEFECTS FOUND. PER FLIGHT CREW AILERONS WERE SOURCE OF BINDING. REMOVED AND REPLACED AILERON FEEL UNIT IAW AMM 27-11-05. OPS CHECK GOOD. REMOVED ALL AILERON RIG PINS USED,'
